MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ULTIPAQ - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ULTIPAQ - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CFS10025630
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion: the device was returned for analysis.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The failure to detach could not be confirmed without product return for analysis.The root cause of the event could not be determined based on the information provided and no analysis available.There was no evidence to suggest the event was related to a manufacturing issue; therefore, no corrective actions will be taken at this time.This is an initial/final mdr report.
 
Event or Problem Description
As reported by a healthcare professional, an ultipaq (cfs10025630/c18263) did not detach.The same detachment control box and cable were us to complete the procedure.A pre-deployment electrical check had been performed, and all connections appeared to fit properly without application of excessive force.There was no patient injury or delay in the procedure due to the event.Due to patient infection, it was reported that the device was not returned.

Brand Name
ULTIPAQ - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6395060
Report Number2954740-2017-00052
Device Sequence Number18842752
Product Code HCG
UDI-Device Identifier00878528000181
UDI-Public(01)00878528000181(17)180513(10)C18263
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K022420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2018
Device Catalogue NumberCFS10025630
Device Lot NumberC18263
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2017
Initial Report FDA Received Date03/10/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER DCB AND CABLE